MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, BLOOD TRANSFUSION
Model Number 2C8750
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a y-type blood/solution set had holes in the tubing, resulting in leakage of normal saline.The event occurred while the user was preparing to administer a unit of blood.The user spiked the normal saline bag and then, the blood unit.During priming with normal saline, fluid rapidly leaked from the tubing onto the floor.Upon inspection, holes were identified in the tubing at the clamp section on both the normal saline and blood lines.The user attempted to switch the unit of blood to a new tubing; however, was unable to remove the tubing.During further inspection, the tubing looked ¿perforated¿ and after manipulation, the tubing ripped larger with a whole chunk of the tubing coming off.A new blood unit and tubing would be used to continue the preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4: expiration date (update the null value to n/a), h4, h6(update codes), h11.H11: the actual device was not available; however, three (03) photographs of the sample were provided for evaluation.Visual inspection of the photographs showed a cut in the tubing.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25209694
Report Number1416980-2026-01683
Device Sequence Number13380311
Product Code BRZ
UDI-Device Identifier00085412046341
UDI-Public(01)00085412046341(10)DR25I15062
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8750
Device Catalogue Number2C8750
Device Lot NumberDR25I15062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE BAG; UNIT OF BLOOD
Patient SexUnknown